Burning temple pains

Hi folks, I am currently in Turkey on holiday. As most of you are aware I have had GCA type symptoms for around 10 weeks now the burning temples, jaw cramps and tongue tingling. Rheumy refuses to consider it due to my age 47. I was told to reduce from 30mgs to 15mgs, I was on 20mgs till Thurs but increased to 25mgs for the flight to Turkey. Since arriving in Turkey I have found the heat makes the burning pains in the temples a lot more fiery, has anyone else found hot temperatures aggravating head pains? My muscle pains are coping well, and swimming at the villa is helping them :-). . Not sure if I should increase a little more? I have a CT scan booked for 31st May.

3 Replies

oldestnewest
  • Hi. I can't say about head pains but I did find that heat made my PMR feel worse and my mobility worsened, except when I was in the water. I would imagine that your current dose should be protecting you sufficiently without you having to increase, as long as you are not getting new visual disturbance.

  • Hello runrig

    I didn't fly during my time with GCA so haven't experienced being in the heat of another country (never exactly gets hot here these days!). Hopefully your 25mg dose will be sufficient to protect you from any possible GCA inflammation but meanwhile it might be wise to check out the best local eye clinic/hospital in case you suddenly become aware of any problems with your vision such as blurring/pain. I do hope the pain improves so that you can relax and enjoy the rest of your holiday.

  • Hi runrig

    I seem to think that you shouldn't be in the sun if you are taking Prednisolone, especially a higher dose ?? although 25mgs isn't classed as really high.

    However do sit under the umbrella and enjoy the rest of your holiday.

You may also like...